ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on resolving infeasibility in linear programs by constraint relaxation

Sankaran, Jayaram K (1993) A note on resolving infeasibility in linear programs by constraint relaxation. In: Operations Research Letters, 13 (1). pp. 19-20.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/0167-6377(93)90079-V

Abstract

We study the problem of finding a set of constraints of minimum cardinality which when relaxed in an infeasible linear program, make it feasible. We show the problem is NP-hard even when the constraint matrix is totally unimodular and prove polynomial-time solvability when the constraint matrix and the right-hand-side together form a totally unimodular matrix.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Linear programming;post-infeasibility analysis;constraint relaxation.
Department/Centre: Division of Information Sciences > Management Studies
Date Deposited: 31 Jan 2011 05:23
Last Modified: 31 Jan 2011 05:23
URI: http://eprints.iisc.ernet.in/id/eprint/35296

Actions (login required)

View Item View Item